Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took complete course of M P Forte. Not getting periods. What are the effects on child?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My Wife had M P Forte Tablets ,the entire course for 3 days .But she didn't get her periods .Its almost a week now .Initially we thought to terminate the pregnancy but now We are planning to keep the pregnancy .Also in the past we had taken MPT Kit thrice a year back ? Will it have any effect on the child ?
Posted Thu, 20 Dec 2012 in Pregnancy
Answered by Dr. Rhea Chanda 19 minutes later
First and forefore you need to repeat the urine pregnancy test.If you get a positive result again,get an ultrasound asap. If the tabs were taken properly she should have aborted by now. If the ultrasound shows a viable pregnancy then see your obstetrician with the report.Its too early to tell whether there will be any lasting effect on the fetus.If there is good cardiac activity then the pregnancy has a good chance.Using MP kits repeated is not recommended.
Above answer was peer-reviewed by
Follow-up: Took complete course of M P Forte. Not getting periods. What are the effects on child? 26 minutes later
Tablets were taken properly ,but then too my wife didnt get her periods.We did the pregnancy test and it is positive. How is this possible ????You mentioned about cardiac activity ......whose cardiac activity you are referring and how do we come to know its good ......

Answered by Dr. Rhea Chanda 34 minutes later
Since your wife hasnt got any bleeding after taking the tablets it obviously didnt work.So the next step would be to have an ultrasound. You didnt mention the last period date and when you took the tablets. the ultrasound will show if the fetus has any cardiac activity.If its good,the scan will mention it.
Above answer was peer-reviewed by
Follow-up: Took complete course of M P Forte. Not getting periods. What are the effects on child? 1 hour later
My wife got her period on 9th Oct 2012.After that she has missed her period.She consumed tablets 20th November for 3 days.Basically there were two tablet. 1)Regulin Forte 2 tablets 2) MP Forte 12 tablets for 3 days.2 Tabs in the morning and 2 tabs in the night.

Also we had unprotected sex on from 19th day onwards till her periods. Is it possible that she must have ovulated on 19th Day.Because I used to avoid sex between 10 -14 days as these are meant to be unsafe days.

Also since my wife is pregnant ,is it possible to have sex with her ?? If yes till which month ??Any particular position needs to be maintained ?Can we have sex without any protection?

Answered by Dr. Rhea Chanda 38 minutes later
Ok,so she was about 5 weeks pregnant when the tabs were taken.If she had regular cycles,then ovulation on 19th is unlikely.Very rarely does that occur. But delayed conception is sometimes possible.
Now that she wants to keep the pregnancy,consult an obstetrician and get an usg done.Yes,intercourse can be done. But be careful of excessive force in the first 3 months.It can be continued till she is comfortable.Since she is pregnant already, protection plays no part here unless you are worried about infections.To your discretion.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor